# SDR UIEA2017072401285

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,782 hours, 22,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 CABIN ENTRY EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-51-06.
